| Model Number |
G56194 |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/07/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol_cap(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
Picc was inserted without difficulty then patient receive first treatment of chemo.Patient returned for second round of chemo and the staff saw a leak at connection between the hub and the clear plastic tubing of the lumen.There were no additional pieces of equipment attached to the picc.A section of the device did not remain inside the patents¿ body.The picc line was replaced.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.